# SDR CA020228015

- Difficulty date: February 28, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Part time: 13,551 hours, 13,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE WINDSHIELD INSTALLED WAS A POST SERVICE BULLETIN WINDSHIELD.  RT WINDSHIELD CORE PLY CRACKED IN CRUISE AT FL 350. FLIGHT DIVERTEDREMOVED AND REPLACED WINSHIELD. AIRCRAFT RETURNED TO SERVICE.
